Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Note on degrees of partial functions


Author: John Myhill
Journal: Proc. Amer. Math. Soc. 12 (1961), 519-521
MSC: Primary 02.70
DOI: https://doi.org/10.1090/S0002-9939-1961-0125794-X
MathSciNet review: 0125794
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Davis, Computability and unsolvability, New York, McGraw-Hill Book Company, Inc., 1958. MR 0124208 (23:A1525)
  • [2] S. C. Kleene, Introduction to metamathematics, Princeton, D. Van Nostrand Company, Inc., 1952. MR 0051790 (14:525m)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 02.70

Retrieve articles in all journals with MSC: 02.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1961-0125794-X
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society